# SDR REXA2025121701046

- Difficulty date: October 26, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 39,926 hours, 28,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS280 CROSSBEAM CORRODED ALONG UPPER CORNER BETWEEN BL 0 AND LBL 11.0.   REMOVED AND INSTALLED NEW LH FS 280.00 CROSSBEAM P/N:CC670-34094JP-1S IAW CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-22-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-13-001-001-A01. INSTALLED STRIP AT FS280.00 BETWEEN LBL11 TO RBL11 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01.
